| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 12, 2017, no. 1-4


I. O. Odero, W. A. Manyonge, J. K. Bitok
      Unsteady MHD flow over an infinite porous plate subjected to convective surface boundary conditions
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 1, 1-12
      https://doi.org/10.12988/ijcms.2017.6849

S. Wongwai, N. Thiangtong, V. Pimonlsith, P. Pornpunpaibool
      NP-injective rings
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 1, 13-21
      https://doi.org/10.12988/ijcms.2017.712

Arezoo Hosseini
      Deployment with property monodrome group topology
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 1, 23-29
      https://doi.org/10.12988/ijcms.2017.61169

M. A. Hussian, Essam A. Amin
      Fuzzy reliability estimation based on exponential ranked set samples
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 1, 31-42
      https://doi.org/10.12988/ijcms.2017.612158

C. W. Baker
      Contra \theta-C-continuous functions
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 1, 43-50
      https://doi.org/10.12988/ijcms.2017.714

Min-Jen Jou, Jenq-Jong Lin
      A note on large numbers of maximal independent sets in forests
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 2, 51-57
      https://doi.org/10.12988/ijcms.2017.727

Essam A. Amin
      Estimation of stress-strength reliability for Kumaraswamy exponential distribution based on upper record values
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 2, 59-71
      https://doi.org/10.12988/ijcms.2017.7210

Xin Zhang
      On a Diophantine equation
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 2, 73-81
      https://doi.org/10.12988/ijcms.2017.728

Hai-ru Wang, Zhongzhi Wang
      Some small deviation theorems concerning moving average of stochastic sequence
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 2, 83-92
      https://doi.org/10.12988/ijcms.2017.729

Mervat M. Elshafei, Azza H. Amer, Nourelhoda M. Abdelhafez
      Bi-level multiobjective geometric programming (BL-MOGP) problem under fuzziness
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 3, 93-107
      https://doi.org/10.12988/ijcms.2017.7311

Yuyin Rong, Luoshan Xu
      Join reductions and join saturation reductions of abstract knowledge bases
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 3, 109-115
      https://doi.org/10.12988/ijcms.2017.7312

Pontsho Moile
      Symmetries in lightlike hypersufaces of indefinite Kenmotsu manifolds
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 3, 117-132
      https://doi.org/10.12988/ijcms.2017.611

Ramazan Karatas
      Global behavior of a higher order difference equation
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 3, 133-138
      https://doi.org/10.12988/ijcms.2017.7413

Odero O. Isaiah, Manyonge W. Alfred, Bitok K. Jacob
      MHD Stokes heat and mass flow past an infinite permeable plate subjected to convective surface boundary conditions
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 3, 139-154
      https://doi.org/10.12988/ijcms.2017.713

Yun Dong, Ping Hu, Jian Tang
      On almost sure limiting behavior of AQSI sequence
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 3, 155-164
      https://doi.org/10.12988/ijcms.2017.7414

H. F. Mohammed
      Inference on the log-exponentiated Kumaraswamy distribution
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 4, 165-179
      https://doi.org/10.12988/ijcms.2017.7417

Jenq-Jong Lin, Min-Jen Jou
      Quasi-forest graphs with the k-th largest number of maximal independent sets
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 4, 181-189
      https://doi.org/10.12988/ijcms.2017.7521

Cheon Seoung Ryoo
      Symmetric properties for generalized Euler polynomials of the second kind
      International Journal of Contemporary Mathematical Sciences, Vol. 12, 2017, no. 4, 191-199
      https://doi.org/10.12988/ijcms.2017.7622


Journals | Books | Author guidelines